Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alina

question about Yaz :(

Recommended Posts

hey guys i just finished my first pack of yaz and people have been commenting no how clear my skin looks....BUT ive noticed my face is always puffy/swollen and i dont know what to do about this! should i go on to the second pack or am i having a wierd allergic reaction? now that ive been on the placebo pills for three days my face has gone back to normal and i look like me again...what should I do? i hate switching bcps aaaaaah!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×